... unusual bulge around the mid section, just below belly button. All of her friends have flat stomachs and she is otherwise tall and thin. Could the suprellin cause this? the bulge appears to be simple fat, not like a tumor but it is pretty strange considering she is thin everywhere else. She gets plenty of excersize, good diet, no junk at all, and both parents tall and thin.
Your princess may be experiencing a side effect from this med which it can eihter be weight gain or loss. By the way if she experiences stomach pain,
this is also a common s.effect.
Not all organisms react in the same way to the meds and their side effects.
Although it is not a serious side effect, I suggest you contact her doctor.
You may also report side effects to FDA at 1-800-FDA-1088.
Take care and all the best
Signs of infection? You have not checked with her Doctor? Any time something unusual appears around sight it SHOULD BE CHECKED.
You should be aware of the symptoms of infection. If you experience any of these effects near the site where you administer your histrelin, tell your health care provider as soon as possible:
Thank you, and I wish her ht very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2012 • 3 answers
Posted 17 Feb 2015 • 1 answer
Posted 27 Feb 2017 • 0 answers
Posted 21 Apr 2017 • 0 answers
Posted 23 Jul 2017 • 0 answers